MathSciNet Relay Station
MathSciNet bibliographic data
MR1777035 35K57 (35B40 35Q35 76S05)
Carrillo, J. A.; Toscani, G. Asymptotic $L^1$-decay of solutions of the porous medium equation to self-similarity. Indiana Univ. Math. J. 49 (2000), no. 1, 113–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement